MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB947H
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, it was found that the packages of them were not for the product expected, but for a different product in the box.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
VICRYL PLUS SUTURE 36"(90CM) 1 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7881324
Report Number2210968-2018-75859
Device Sequence Number14040275
Product Code GAM
UDI-Device Identifier10705031056749
UDI-Public10705031056749
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCPB947H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2018
Initial Report FDA Received Date09/17/2018
Patient Sequence Number1